Obligation blackwell games and p-automata

K. Chatterjee, N. Piterman, Journal of Symbolic Logic 82 (2017) 420–452.


Journal Article | Published | English
Author
Department
Abstract
We generalize winning conditions in two-player games by adding a structural acceptance condition called obligations. Obligations are orthogonal to the linear winning conditions that define whether a play is winning. Obligations are a declaration that player 0 can achieve a certain value from a configuration. If the obligation is met, the value of that configuration for player 0 is 1. We define the value in such games and show that obligation games are determined. For Markov chains with Borel objectives and obligations, and finite turn-based stochastic parity games with obligations we give an alternative and simpler characterization of the value function. Based on this simpler definition we show that the decision problem of winning finite turn-based stochastic parity games with obligations is in NP∩co-NP. We also show that obligation games provide a game framework for reasoning about p-automata. © 2017 The Association for Symbolic Logic.
Publishing Year
Date Published
2017-06-01
Journal Title
Journal of Symbolic Logic
Volume
82
Issue
2
Page
420 - 452
IST-REx-ID

Cite this

Chatterjee K, Piterman N. Obligation blackwell games and p-automata. Journal of Symbolic Logic. 2017;82(2):420-452. doi:10.1017/jsl.2016.71
Chatterjee, K., & Piterman, N. (2017). Obligation blackwell games and p-automata. Journal of Symbolic Logic, 82(2), 420–452. https://doi.org/10.1017/jsl.2016.71
Chatterjee, Krishnendu, and Nir Piterman. “Obligation Blackwell Games and P-Automata.” Journal of Symbolic Logic 82, no. 2 (2017): 420–52. https://doi.org/10.1017/jsl.2016.71.
K. Chatterjee and N. Piterman, “Obligation blackwell games and p-automata,” Journal of Symbolic Logic, vol. 82, no. 2, pp. 420–452, 2017.
Chatterjee K, Piterman N. 2017. Obligation blackwell games and p-automata. Journal of Symbolic Logic. 82(2), 420–452.
Chatterjee, Krishnendu, and Nir Piterman. “Obligation Blackwell Games and P-Automata.” Journal of Symbolic Logic, vol. 82, no. 2, Cambridge University Press, 2017, pp. 420–52, doi:10.1017/jsl.2016.71.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar